# SDR EIAA200900074

- Difficulty date: June 12, 2009
- Submitted: June 13, 2009
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 105,915 hours, 24,458 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 570 TO 580 WL 120, BL 25R, SEAT TIE DOWN CRACKED IN FWD COMPARTMENT.   FWD CARGO BS 570 TO 580 WL 120, BL 25R, SEAT TIE DOWN REMOVED AND REPLACED PER B747 SRM 53-10-05.
